# SDR ASAA2020012403944

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 14,259 hours, 4,761 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE SYSTEM 1 FAULT MSG GROUNDED - YES. FAULT HISTORY LOGGED:  PRESS CONTR 1, ATA 21-31-34.  ACCOMPLISHED TSM TASK 21-31-00-810-803-A.  ALL TEST PASSED.  NO HISTORY, ALSO REF MDDR 70390.  ETOPS RESTRICTED
